Elements of convex programming in axiomatic convexity theory
Doklady Akademii Nauk, Tome 266 (1982) no. 4, pp. 800-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_4_a7,
author = {V. P. Soltan},
title = {Elements of convex programming in axiomatic convexity theory},
journal = {Doklady Akademii Nauk},
pages = {800--802},
year = {1982},
volume = {266},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_4_a7/}
}
V. P. Soltan. Elements of convex programming in axiomatic convexity theory. Doklady Akademii Nauk, Tome 266 (1982) no. 4, pp. 800-802. http://geodesic.mathdoc.fr/item/DAN_1982_266_4_a7/